# SDR 2002FA0000750

- Difficulty date: May 21, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N640MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 590
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 311AS3146780
- Condition: Frayed
- Location: Engine
- Part time: 8,934 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION IN THE AFT FUSELAGE FOUND ONE OF THE ENGINE CONTROL CABLES FRAYED WHERE THE CABLE GOES OVER A PULLEY AND TURNS 90 DEGREES. THIS IS THE 2ND OF THREE REPORTED BY THE SAME OPERATOR IN 90 DAYS. ALL HAVE BEEN THE LEFT ENGINE CONTROL
